# SDR FDEA201006222111

- Difficulty date: June 22, 2010
- Submitted: June 24, 2010
- Operation: Air carrier
- Aircraft: N418FE
- Make and model: Airbus A310-222
- Aircraft serial: 343
- Aircraft time: 43,854 hours, 21,142 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Uplock
- Part number: A254310012
- Part serial: M458
- Condition: Damaged
- Location: Nlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF RECEIVED LANDING DOOR NOT CLOSED ECAM.  CONFIRMED IT WAS THE NOSE FEAR DOOR (AMBER ON BOTH  LANDING GEAR PANELS), IAW MX INSTRUCTION,  RECYCLED GEAR, BOTH LIGHTS SAME ON AND ECAM RETURNED,  MX WANTED GEAR RECYCLE AGAIN, BUT NOSE GEAR AREA VERY NOISY, PUT GEAR DOWN  WITH THE QRH AND RETURNED.  R & R LT NOSE GEAR DOOR UPLOCK ASSY PER AMM  32-31-14-4,PERFORMED GROUND DOOR OPENING AND  CLOSING TEST OK PER AMM32-31-00-5, AND LANDING GEAR  FREE FALL CONTROL SYS OPERATIONAL TEST OK PER AMM  32-33-00-5, ACFT OK FOR SERVICE.
